MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KENDALL; DRESSING, WOUND, OCCLUSIVE

CARDINAL HEALTH, INC. KENDALL; DRESSING, WOUND, OCCLUSIVE
Model Number 55535
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Package found intact with a black substance on the inside and on the foam.

Brand Name
KENDALL
Common Device Name
DRESSING, WOUND, OCCLUSIVE
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
MDR Report Key24003282
Report Number24003282
Device Sequence Number21465438
Product Code NAD
UDI-Device Identifier10884521020900
UDI-Public(01)10884521020900
Combination Product (Y/N)N
Initial Reporter StateID
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
Report Date (Section F) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number55535
Device Catalogue Number55535
Device Lot Number23C093262
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/11/2025